Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just finished my first month on Accutane on 40mg/day (I weigh 110). I went to the dermatologist today and she decided to keep me on 40mg. When I asked her she just said it was because of side effects.

Honestly, I was glad to keep on with 40mg only because I am uninsured.

I'd rather deal with side effects and cost than relapse after finishing my course.

Should I talk to my Dermatologist about it when I go back in 4 weeks or should I just let her do what she thinks is best?

I think maybe she is doing that because uping my dosage would be expensive but I thought I made it clear in the beginning that the cost doesn't matter. I'm a dancer and in order to go back to work I can't have bad skin like this and I can't afford for it to come back.

Some advice would be great.

Share this post


Link to post
Share on other sites

i was on 40mg as well and even tho i only weigh 100 i was so paranoid it wasnt a high enough dosage to totally kill the acne, but i was on it for 7 months so i figured that made it better lol

Now its been a little over a year since i stopped tane and i have acne again and may be going back on it soo..if i were u i might try getting it upped if u dont mind worse side effects

I wish i asked for a higher dose because maybe i wouldnt be in the same boat again but you really never know

Share this post


Link to post
Share on other sites

I definitely don't want it coming back. I won't have a job if it comes back.

I think I'm going to talk to her about this on my next appointment. The side effects really aren't that bad. I'd rather have a bloody nose, cracked lips, and flaky skin over painful, swollen cysts any day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×